# SDR ASAA2021052134900

- Difficulty date: May 21, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 48,547 hours, 14,584 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000139
- Part serial: 4974
- Condition: Defective
- Location: Aft Galley
- Part time: 68,676 hours, 33,180 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT CREW DETECTED NOTICEABLE SMELL/ODOR OF BAKING BREAD OCCURRED IN CRUISE AND WAS TRANSIENT ON ARRIVAL AND DEPLANING AFT F/A CREW REPORTED STRONG SMELL OF BURNING TOAST SEVERAL GUESTS NOTICED THIS SMELL DURING DEPLANING NO IMPAIRMENT OR DISCOMFORT CAUSED TO CREW OR GUESTS ON INSPECTION OF AFT GALLEY ONE COFFEE MACHINE WAS FOUND WITH BURNED COFFEE GROUNDS ON POT AND HEATING ELEMENT. GROUNDED - YES. INSPECTED AFT R/H I/B 4-7 AND FOUND BURNT COFFEE GRINDS ON HOT PLATE DETERMINED COFFEE POT DEFECTIVE. REPLACED DEFECTIVE COFFEE MAKER REF B737-800 AMM 25-32-03, OPS CK GOOD.
